# SDR CA971015002

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Amplifier
- Part number: HC921H0450000
- Condition: Failed
- Location: Airbrake Cont
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBRAKE CIRCUIT BREAKER POPPED ON DESCENT. NOT ABLE TO RESET. SYSTEM INSPECTED AND PCB CL2 AMPLIFIER AND CL6 MONITOR AIRBRAKE CONTROL REPLACED. MONITOR P/N HC921H0451-000.
